Embedding universal covers of graph manifolds in products of trees

Author: 

Hume, D
Sisto, A

Publication Date: 

14 June 2013

Journal: 

Proceedings of the American Mathematical Society

Last Updated: 

2020-06-22T01:11:19.99+01:00

Issue: 

10

Volume: 

141

DOI: 

10.1090/S0002-9939-2013-11669-2

page: 

3337-3340

abstract: 

We prove that the universal cover of any graph manifold quasi-isometrically embeds into a product of three trees. In particular, we showthat the Assouad-Nagata dimension of the universal cover of any closed graphmanifold is 3, proving a conjecture of Smirnov.

Symplectic id: 

672219

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article